# SDR CALA2025062005740

- Difficulty date: June 19, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N78511
- Make and model: Boeing 737824
- Aircraft serial: 33459
- Aircraft time: 55,341 hours, 19,732 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS BRAKE FLUID LIKE ODOR IN AFT LAV D ACP ENGINE RUN AND RAN PACKS , COULD NOT DUPLICATE SMELL IN CABIN. FLIGHT ATTENDANT REPORTED SMELL WENT AWAY IN FLIGHT.
